# SDR FDEA201702020434

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,189 hours, 23,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA624625
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE RT NOSE WHEEL WELL SUPPORT WEB. INSTALLED PERMENANT DOUBLER REPAIR IAW SRM 53-30-00, PAR 8, FIGURE 6, SHEET 2.
